MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED; LIGHT, SURGICAL, CEILING MOUNTED

BAXTER HEALTHCARE CORPORATION ILED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number 4068310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report that iled7 trio/quad had spring arm falling off the center axis.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
During inspection it was found that the circlip not holding up the arm.The preventive maintenance has not been maintained.The lighting system was installed in 2018 and the maintenance is carried out by the customer and not by baxter.Due to the age of the lighting system (delivered in 2018), maintenance should be carried out every 2 years.It is conceivable that wear and tear over time has led to the locking ring failing.The ifu warning the user to provide a preventive maintenance as follow: the surgical light system must be serviced at least every 2 years after handover to the user.After ten years of operation, maintenance of the surgical light must be carried out annually.Product maintenance or the exchange of components may only be carried out by qualified service technicians.The contact details of service technicians can be obtained from the technical customer service at baxter.Baxter recommends concluding a maintenance agreement, so that maintenance can be carried out promptly and reliably.The technician replaced the spring arm to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a device/heavy part falling were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
ILED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24736185
Report Number3007143268-2026-00021
Device Sequence Number21380243
Product Code FSY
UDI-Device Identifier00887761995840
UDI-Public(01)00887761995840
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4068310
Device Catalogue Number4068310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown